# SDR UPS06847424

- Difficulty date: July 1, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,074 hours, 24,643 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fs 40-160
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GOUGE IN SEAT TRACK AT FS 70 LBL45 IN MAIN CARGO DECK.  REMOVED DAMAGED SEAT TRACK AT STA 45 TO 160 IAW SRM 53-02-03 FIG 012.  FABRICATED AND INSTALLED SEAT TRACK AT STA 40 TO 160 LBL 45 IAW SRM 53-2-3 AND SRM 51-3-0.
